# SDR VNAA0507019

- Difficulty date: July 26, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 1,348 hours, 1,254 cycles
- Engine: Ge CF348C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0529
- Condition: Failed
- Location: Hyd System
- Part time: 1,348 hours, 1,254 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A HYD EDP 2A CAUTION MESSAGE EN ROUTE TO DTW.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE DRIVEN HYDRAULIC PUMP IAW CRJ700 AMM 29-11-01-000-801-A01 & 29-11-01-400-801-A01.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
